MathSciNet Relay Station
MathSciNet bibliographic data
MR1601580 11K45 (65C10 68P25 94A60)
Brennan, J. J.; Geist, Bruce Analysis of iterated modular exponentiation: the orbits of $x^\alpha\bmod N$. Des. Codes Cryptogr. 13 (1998), no. 3, 229–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement